Diabetes - Type 2 Community
wrong insulin
About This Community:

This patient support community is for discussions relating to type 2 diabetes, celiac disease, depression, diabetic complications, hyperglycemia, hypoglycemia, islet cell transplantation, diabetes nutrition, parenting a diabetic child, gestational diabetes, and insulin pump therapy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

wrong insulin

i was gave humalog to take but i take humalog 75/25 is there a big diffence
Related Discussions
7 Comments Post a Comment
Blank
141598_tn?1355675363
Humalog is insulin lispro, a rapid/fast acting blood glucose lowering agent. Humalog 75/25 is a mixture of insulin lispro solution [75] and insulin lispro protamine suspension [25], an intermediate-acting blood glucose lowering agent.

Call your doctor's office for an explanation as to why you were put on fast acting alone.

Blank
1554089_tn?1294859056
the pha. gave me humalog an I was on humalog 75/25 an I said it was the wrong med. but the pha. said it was the new kind.
Blank
141598_tn?1355675363
Who's 'the pha.'? Is this your doctor?
Blank
1554089_tn?1294859056
RX, drug store pharmacy,gave me the wrong med.
Blank
141598_tn?1355675363
Did you look at the Rx your doctor filled out? I know most doctors scribble and what they scribble is hard to read, but if the pharmacist changed the prescribed Rx from Humalog 75/25 to straight Humalog, go to The FDA Medical Products Reporting Services web site, click on Reporting Serious Problems to the FDA, under Voluntary Reporting click Reporting by Consumers, download the form copy and take it to your doctor to fill out. While there get a new Rx and go to another pharmacy. Do not accept any change orders unless your doctor approves of it.
Blank
1554089_tn?1294859056
it was a temp pharmacist that day she put my precribed on the wrong med. when I got home I call,she said that it was the new kind,I had to set a visit with my doc.I toll her what happen,she look at the med. an said that the wrong kind. I said I new I was right, that med. was giving my surgar a hard time,up an down,I was shaking,sweating ,I guess I am lucky that it did not kill me,I was scare to go out by myself
Blank
212161_tn?1391090750
wow so sorry you went throught that and so glad your ok
Blank
Post a Comment
To
MedHelp Health Answers
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
9435730_tn?1403758599
Blank
jessika_thomas added the Weight Tracker
Jul 23
Avatar_f_tn
Blank
ineedy commented on photo
Jul 20
Avatar_f_tn
Blank
sonybunny joined this community
Welcome them!
Jul 19
Diabetes - Type 2 Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Diabetes Answerers
Avatar_m_tn
Blank
diabetes86
MA
144586_tn?1284669764
Blank
caregiver222
1423357_tn?1373023915
Blank
tom_h
Central, MA